Hey, Z…it seems like the Docs have you on a BUDESONIDE taper. With Chron’s, they are using it NOT as a replacement thrapy, but to decrease the inflammation in your G.I. tract as a result of the disease. It’s been found that Budesonide has less side effects than Prednisone (a strong anti-inflammatory). (By the way, Budesonide is used most often to control the inflammatory phase of asthma). It is MUCH more important to keep the inflammation in your G.I. tract under control, thus inproving your ability to adequately absorb nutrients. The mal-absorption of nutrients will effect your growth MUCH more than any possible side effects from the Budesonide. (P.S. ALWAYS follow the advice of your physician and NOT some musclehead in CyberSpace. They know your case much better than I do. I mention what I do NOT as a replacement for your doctors advice, but in the hopes of giving you my take on your question). Good luck, and hang in there!